# SDR AALA20160625010

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 47,430 hours, 13,609 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING TAKEOFF ROLL THE CAPTAIN"S SLIDING WINDOW BECAME INCREASINGLY NOISEY.  TAKEOFF ABORTED AT APPROXIMATELY 115 KNOTS.  CREW DETERMINED THAT THE CAPTAIN"S WINDOW WAS NOT FULLY CLOSED.
